A Caltech Library Service

Stable rank 2 reflexive sheaves on P^3 with large c_3

Chang, Mei-Chu (1983) Stable rank 2 reflexive sheaves on P^3 with large c_3. Journal für die reine und angewandte Mathematik, 1983 (343). pp. 99-107. ISSN 1435-5345. doi:10.1515/crll.1983.343.99.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


The subject of reflective sheaves, in particular, rank 2 reflective sheaves on P^3, has recently received some attention, both in its own right and as a tool in the study of vector bundles and curves [1], [2], [3], [6]. The existence of moduli spaces for stable sheaves has been established by Maruyama [5]. A stable rank 2 reflective sheaf on P^3 has Chern classes c_1, c_2, c_3 ϵ Z. It is known that c_3 is essentially the number of non-locally-free points E and that if E is normalized, i.e., if c_1 = 0 (respective, c_1 = -1), we have c_2 > 0, 0 ≤ c_3 ≤ c2/2 – c_2 + 2, (resp. 0 ≤ c_3 ≤ c2/2), and c_3 is even (resp. c_3 = c_2 mod 2) [3] 3.3, 8.2, 2.4. In [3], Hartshorne studies the moduli spaces of stable rank 2 reflective sheaves with c_1 = -1, and the maximal c_3, i.e., c_3 = c2/2.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1983 by Walter de Gruyter GmbH. This paper forms part of my Ph.D. thesis at U.C. Berkeley, I thank my thesis advisor Robin Hartshorne for encouragement and guidance.
Issue or Number:343
Record Number:CaltechAUTHORS:20180806-103842856
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88597
Deposited By: Tony Diaz
Deposited On:06 Aug 2018 18:07
Last Modified:16 Nov 2021 00:28

Repository Staff Only: item control page